Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 836342, 8 pages
http://dx.doi.org/10.1155/2014/836342
Research Article

Incentive Decision on Safety Investment of Supply Chain of Agricultural Products in “Agricultural Super-Docking”

1School of Information and Safety Engineering, Zhongnan University of Economics and Law, Wuhan 430073, China
2School of Accounting, Zhongnan University of Economics and Law, Wuhan 430073, China
3School of Foreign Language, Zhongnan University of Economics and Law, Wuhan 430073, China

Received 13 May 2014; Accepted 2 September 2014; Published 29 October 2014

Academic Editor: Ali R. Ashrafi

Copyright © 2014 Weiqin Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiqin Tang, Weimin Tang, Changsheng Jiang, and Shan Lu, “Incentive Decision on Safety Investment of Supply Chain of Agricultural Products in “Agricultural Super-Docking”,” Journal of Applied Mathematics, vol. 2014, Article ID 836342, 8 pages, 2014. doi:10.1155/2014/836342